# SDR 2011FA0000390

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N163SL
- Make and model: Piagio P180
- Aircraft serial: 1131
- Aircraft time: 4,451 hours, 3,314 cycles
- Engine: Pwa PT6A66
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Rt Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RT ENGINE FIRE LIGHT FLICKERED ON/OFF DURING CRUISE POWER SETTING IN FLIGHT.
